# SDR UPS04842540

- Difficulty date: May 9, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537871
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, FS 1400 D PIT EXTERIOR CUTOUT SKIN CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  FAB REPAIRED DOUBLER IAW REO GO9822.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLERS IAW DC8 SRM 51-1-20D AND REO GO988.
